Find Support

Vision changes with immunotherapy

Vision changes with immunotherapy

Posted By
Lucygoose
6/7/2019 8:10pm
View other posts by
Activity
Replies: 7

Has anyone had vision problems with immunotherapy? My vision seems to have changed since I first started immunotherapy a few months ago.

Lucy

I did Interferon in 2010/2011 & developed floaters in my right eye. They pretty much did not bother me for years. After my 3 monthly treatment of Nivolumab they are back and many times my eyes feel irritated, like being in s smoke filled room. I use a OTC gel.eye dropand if very itchy will take Benadryl.

A positive but practical outlook will carry you through whatever you have to do.

Live 4 today. Thank God for all he has done for us. Looking forward to enjoying tomorrow.

I would bring this up with the doctor. Our immune systems are rather tricky and immunotherapy can cause the body to attack things other than cancer cells. It may be nothing, but since it's your eyes that are troubling you, you may want to get this checked out. Better safe than sorry.

Stage IIIB, Unknown Primary; 1 positive node in left axilla. Diagnosed December 2010.

Are you getting regular MRIs? I'd bring it up with the doctor for sure.

Immunotherapy seems to have all kinds of crazy side effects so I wouldn't be surprised if it's affected your vision! But vision changes can also be a sign of something happening in the brain.

My husband has had Uveitis several times while on immunotherapy and while on Braf therapy.

Can I ask what type of vision changes you have had? I felt like mine changed too but just went to eye doctor and everything is the same. I have same prescription as I had 5 years ago. I do think I feel a little more sensitive to light but that may just be all in my head.

Have to ask: is there anything else going on with your drugs, side-effects, etc. that might indicate high blood sugar? Mine got so high shortly after pembro treatment that I thought I was going blind. I was, in a sense, but issue attributable to elevated glucose. In my case,was a secondary / tertiary side-effect. Pembro begat a host of side-effects, lIchen planus (super-rash) among them. Then came steroids to treat, then elevated blood sugar which indirectly changed focal length of lens. Returned to normal after treatment. Just a thought.